International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 10, October 2016 Edition [ISSN 2250-3153]


f -DERIVATIONS ON BP-ALGEBRAS
      N.Kandaraj and A.Arul Devi
Abstract: Motivated by some results on derivations on rings, and the generalizations of BCK and BCI algebras, in this paper, we de ne f -derivations on BP-algebras and investigate some important results.

Reference this Research Paper (copy & paste below code):

N.Kandaraj and A.Arul Devi (2018); f -DERIVATIONS ON BP-ALGEBRAS; Int J Sci Res Publ 6(10) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1016.php?rp=P585865
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.